# SDR AALA202107264283

- Difficulty date: July 22, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 29,676 hours, 12,250 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Sticking
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH AFT LAVATORY DOOR LATCH STICKING. ADJUSTED DOOR LOCK IAW AMM 25-40-14, OPS CHECK GOOD.
